Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

On the algebraic K- and L-theory of word hyperbolic groups.

Rosenthal, D. and Schutz, D. (2005) 'On the algebraic K- and L-theory of word hyperbolic groups.', Mathematische annalen., 332 (3). pp. 523-532.

Abstract

In this paper, the assembly maps in algebraic K- and L-theory for the family of finite subgroups are proven to be split injections for word hyperbolic groups. This is done by analyzing the compactification of the Rips complex by the boundary of a word hyperbolic group.

Item Type:Article
Additional Information:
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1007/s00208-005-0634-6
Record Created:29 Feb 2008
Last Modified:08 Apr 2009 16:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library